MathSciNet Relay Station
MathSciNet bibliographic data
MR206323 (34 #6142) 32.65 (32.32)
Hirzebruch, Ulrich Über Jordan-Algebren und beschränkte symmetrische Gebiete. (German) Math. Z. 94 1966 387–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement